# SDR ASAA2023092445270

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 36,773 hours, 11,637 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Part number: 4082260939
- Part serial: 99071824
- Condition: Defective
- Location: Control Panel
- Part time: 75,943 hours, 31,083 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING WINDOW ON MCP PARTIALLY UNREADABLE. GROUNDED - YES. REMOVED AND REPLACED MCP REF B737-900 AMM 22-11-34. REQUIRED LLM TEST PASSED.
